CSpace

Browse/Search Results:  1-10 of 17 Help

Selected(0)Clear Items/Page:    Sort:
Accurate AM-FM signal demodulation and separation using nonparametric regularization method 期刊论文
SIGNAL PROCESSING, 2021, 卷号: 186, 页码: 12
Authors:  Hu, Xiyuan;  Peng, Silong;  Guo, Baokui;  Xu, Pengcheng
Favorite  |  View/Download:3/0  |  Submit date:2021/10/26
Nonparametric regularization method  AM-FM signal  Null space pursuit (NSP)  Differential equation  Signal demodulation and separation  
Well-Posedness and Finite Element Approximations for Elliptic SPDEs with Gaussian Noises 期刊论文
数学研究通讯:英文版, 2020, 卷号: 36.0, 期号: 002, 页码: 113-127
Authors:  Yanzhao Cao;  Jialin Hong;  Zhihui Liu
Favorite  |  View/Download:56/0  |  Submit date:2021/01/14
Elliptic  stochastic  partial  differential  equation  spectral  approximations  finite  element  approximations  power-law  noise  
Well-posedness and optimal regularity of stochastic evolution equations with multiplicative noises 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2019, 卷号: 266, 期号: 8, 页码: 4712-4745
Authors:  Hong, Jialin;  Liu, Zhihui
Favorite  |  View/Download:32/0  |  Submit date:2019/03/11
Stochastic evolution equation  Multiplicative noise  Trajectory regularity  Factorization method  Gronwall inequality with singular kernel  
ON EQUIVALENCE OF MATRICES 期刊论文
ASIAN JOURNAL OF MATHEMATICS, 2019, 卷号: 23, 期号: 2, 页码: 257-347
Authors:  Cheng, Daizhan
Favorite  |  View/Download:32/0  |  Submit date:2020/01/10
Semi-tensor product/addition(STP/STA)  vector product/addition(VP/VA)  matrix/vector equivalence (M-/V-)  lattice  topology  fiber bundle  bundled manifold/Lie algebra/Lie group(BM/BLA/BLG)  
DYNAMIC EVALUATION OF EXPONENTIAL POLYNOMIAL CURVES AND SURFACES VIA BASIS TRANSFORMATION 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2019, 卷号: 41, 期号: 5, 页码: A3401-A3420
Authors:  Yang, Xunnian;  Hong, Jialin
Favorite  |  View/Download:18/0  |  Submit date:2020/05/24
curves and surfaces  linear differential operator  exponential polynomial  dynamic evaluation  basis transformation  
FAST EIGENPAIRS COMPUTATION WITH OPERATOR ADAPTED WAVELETS AND HIERARCHICAL SUBSPACE CORRECTION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 6, 页码: 2519-2550
Authors:  Xie, Hehu;  Zhang, Lei;  Owhadi, Houman
Favorite  |  View/Download:17/0  |  Submit date:2020/09/23
multiscale eigenvalue problem  gamblet decomposition  multigrid iteration  subspace correction  numerical homogenization  
Existence of solution to parabolic equations with mixed boundary condition on non-cylindrical domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 6, 页码: 2648-2670
Authors:  Kim, Tujin;  Cao, Daomin
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
Parabolic equation  Non-cylindrical domain  Mixed boundary condition  Existence  
Simultaneous identification of diffusion coefficient, spacewise dependent source and initial value for one-dimensional heat equation 期刊论文
MATHEMATICAL METHODS IN THE APPLIED SCIENCES, 2017, 卷号: 40, 期号: 10, 页码: 3552-3565
Authors:  Zhao, Zhi-Xue;  Banda, Mapundi K.;  Guo, Bao-Zhu
View  |  Adobe PDF(475Kb)  |  Favorite  |  View/Download:183/19  |  Submit date:2018/07/30
Inverse Problem  Matrix Pencil Method  Finite Difference Method  Truncated Singular Value Decomposition  Generalized Cross-validation  
Existence of multiple periodic solutions to asymptotically linear wave equations in a ball 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2017, 卷号: 56, 期号: 3, 页码: 25
Authors:  Chen, Jianyi;  Zhang, Zhitao
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Asymptotically linear wave equation  Multi-dimensional problem  Periodic solutions  Variational method  
Desingularization of Ore operators 期刊论文
JOURNAL OF SYMBOLIC COMPUTATION, 2016, 卷号: 74, 页码: 617-626
Authors:  Chen, Shaoshi;  Kauers, Manuel;  Singer, Michael F.
Favorite  |  View/Download:14/0  |  Submit date:2018/07/30
D-finite functions  Apparent singularities  Computer algebra  Ore operators